# SDR 98ZZZM24

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE SHROUD AREA, BOTTOM SKIN STIFFENER BRACKET CRACKED ON FLANGE AFT BETWEEN RIBS 8 AND 9.  REPLACED STIFFENER BRACKET ON LEFT WING TRAILING EDGE SHROUD AREA BOTTOM SKIN.  ALL WORK ACCOMPLISHED IAW BAE SRM AND STD PRACTICES.  (M)
